Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have pain and discomfort in testicle. Prescribed medicines. Still having pain. Suggestions?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6312 Questions
I have pain discomfort in my left testicle it is just a dull pain that comes and goes I whent to the er for a stone in my bladder they gave me medication and the pain went away but know I have a little dull pain in my left testie please help thanks
Posted Fri, 26 Jul 2013 in General Health
Answered by Dr. Vivek Chail 2 hours later
Thanks for writing in.

I have gone through your problem with diligence. This is a very important question and explainable.

In my clinical practice I have come across many men who initially had testicular pain and on further investigation, stones were detected.

You have mentioned that there is a stone in your urinary bladder. This stone might be the one that is causing a dull pain in your left testicle. This type of pain is known as referred pain, you feel the pain down there but everything with your testicle is normal. lt would be important to know the size, location and mobility of the stone as these factors are related to the intensity of the pain.

There might also be another small stone anywhere along the urinary tract (from kidneys to bladder). This also needs to be investigated. Tests like X XXXXXXX ultrasound scan and CT scan are available nowadays and even the smallest stones (measuring 2 - 3 mm) are detected.

Some of the very small stones also can cause a lot of pain when they get stuck in the ureter or vesicoureteral junction (narrowest passages in the upper urinary tract).

Please continue with your medications and take plenty of fluids and water regularly.

Hope your question is answered.
Wish you good health.

Dr Vivek

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor